advertisement
Question
Posted by: infernokim | 2010-05-11

Throbbing in lower left lleg

I went to a Rheumatologist approx. 3 years ago and she placed me on medication such as Panafcort &  Methroxate as she said that I have arthiritis as this is Hereditary in my family.
The medication did work wonderfully but the side effect was that there was weight gain.
I have stopped all the medication for about 1 year 5 months now and I am starting to feel alot of pain in my left lower leg. Its more of a throbbing pain behind my left leg by my calve. I also tend to get some pins and needles in the left leg.
There is no pain in my right leg.
Should I go back to my Rheumatoligist or is my body lacking something?
Could there be another problem.
I would appreciate all your assistance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Infernokim
Rheumatoid arthritis is usually inflammation in the joints (like the knee or the ankle) your symptoms sounds like you may have a pinched nerve in your back. Please ask your GP to have a look, as you may need x/rays of your lower back.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-05-11

Hallo Infernokim
Rheumatoid arthritis is usually inflammation in the joints (like the knee or the ankle) your symptoms sounds like you may have a pinched nerve in your back. Please ask your GP to have a look, as you may need x/rays of your lower back.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement